MathSciNet Relay Station
MathSciNet bibliographic data
MR1814152 53C50 (53C21 58J60)
Pina, Romildo; Tenenblat, Keti Conformal metrics and Ricci tensors in the pseudo-Euclidean space. Proc. Amer. Math. Soc. 129 (2001), no. 4, 1149–1160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement